Discussions that mention valium

Inner Ear Disorders board


Hi D&S,

It really is like asking "how long is a piece of string"? There's just no way to know to what extent this will affect you and for how long. But it is not a death sentence as you may feel now (and as I felt when it hit). Above all else, the number one thing for you to do to minimise any suffering is to do your very best to accept that this has come and to stay focused on getting better again. There may be more bad days and when they come just know that it WILL pass and they will lessen over time until it no longer takes away from your life. If you have moments when you feel terribly anxious, can't sleep properly or your head feels really bad with dizzies, consider using valium but sparingly to get over the road humps. It's a secret weapon for me if my head gives me any grief and I wish I'd used it more when I first got VN. I'd also seriously look at seeing a counsellor to help you talk it all through if you feel it's just all too hard. I did that lots of times. Once you accept this, get over the fear of it all, and then work on recovery, you'll be fine again. Things get better over time known as a period of "chronic compensation".

Take a look in the archive (top post) and watch the videos there on vestibular compensation by Dr Rauch. I guarantee you'll feel better after watching that.

Best....Scott :cool:

ps. the odds of mould being the cause of your dizziness are about as likely as being hit by lightning - extremely remote.